# SDR USAA2012041000013

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,526 hours, 27,084 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC7 CHECK - OPERATIONAL TEST OF EMERGENCY GENERATING SYSTEM FAILED.  REPAIRED DAMAGED WIRES FOR THE CONSTANT SPEED MOTOR GENERATOR, PERFORMED OPERATIONAL TEST OF THE EMERGENCY GENERATING SYSTEM IAW A320 WD 24-24-01, 24-24-02, 20-53-21 AND A320 AMM 24-24-00.
